# SDR UPS05444834

- Difficulty date: June 21, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO BAY BS 1680 STR 30R LWR AREA FOUND CORRODED.  CORROSION BLEND OUT 0.032 BY 1 BY 3 IN. EXCEED SRM 53-10-01 FIG 1 LIMITS. STRINGER REPAIRED AS PER SRM 53-10-03 FIG 2 AT BS 1671 TO BS 1690 STR 30R AREA.
